# SDR CA140715006

- Difficulty date: November 11, 2013
- Submitted: March 12, 2015
- Operation: General aviation
- Make and model: Bombdr DHC8400
- Aircraft time: 13,343 hours
- Engine: Pwc PW150A
- System (JASC): 2720 · Rudder Control System
- Part: Pivot
- Part number: 82710019007
- Condition: Stiff
- Location: Rudder Pedal
- Part time: 10,378 hours
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

(CAN) PROBLEMS WITH RUDDER PEDAL ADJUSTMENT VERY STIFF. WHEN THE PIVOT ARM IS REMOVED FROM THE SUPPORT TUBE WE ARE FINDING CONTAMINATION ON BOTH PARTS. IT LOOKS LIKE SOME SORT OF ANTI CORROSION COMPOUND THAT HAS MIGRATED AND MAKES THE ASSY VERY STIFF TO OPERATE.  RUDDER PEDAL SUPPORT TUBE AND PIVOT ARM CLEANED.
